I recently moved to MX and was prescribed Lertus 50mg instead of oxycontin ive never heard of the Lertus could anyone give me any info on it and is it the same?
12 Oct 2012
No they are not the same Lertus I just read had diclofenac and codiene in it!! I would talk to your doctor about this for u might go through withdrawals from the oxcontin, I am no doctor, but this is my opinion, that he should taper u down from the oxycontin, and then put u on the other medication, like I said am no doctor so I don't no if he can wein u while taking the Lertus, this is something that u will have to talk with your doctor about, also there are alot more people on this sight more knowledgeable then me and might beable to give u more advice... hope this helped
13 Oct 2012
I have been through the cycle of being on pain meds and new drs its not fun! As a Dr he/she should know that if u have been on the oxy for an extended period of time that you need some sort of opiate to not be sick and have severe WD or put u on some kind of other meds specifically for opiate WD like suboxone or subutex. You def need to talk to the Dr about this because without help and no oxy u are gonna get very sick!!
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on 5 mg. percocet for 14 years and finally had to move to something stronger for my chronic pain. I have been taking the new oxycontin ...
4 answers • 21 Oct 2010
... changed her from Norco 10's to Oxycodone 20, and over the past 3 weeks apparently it has built up in her system. She has only been taking 3 ...
4 answers • 7 Jun 2011
I have fibromyalgia, CFS, trigeminal neuralgia, spinal stenosis, and chronic pain. I take Oxycontin & oxycodone for the pain. I've been ...
9 answers • 11 May 2013
... effects of the oxycontin however the pain was too much for the weaker narcotics
1 answer • 10 Nov 2014